MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 6 POR; KNEE IMPLANT - TIBIAL TRAY

DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 6 POR; KNEE IMPLANT - TIBIAL TRAY
Catalog Number 150621006
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
1506-21-006 attune affixium implant size 6 box was opened and implanted.Size fit true to the size 6 preparation.In the box were stickers for 1506-21-005 attune affixium size 5.Was surgery delayed due to the reported event? no.Was procedure successfully completed? yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added: e1 (initial reporter facility name).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received: -confirmed they ordered the product based on the box not on the incorrect label.-so they ordered a size 6 affixium baseplate not the sticker which was a size 5.Another additional information was received: a.Was there any surgical delay ? no.B.What was the event date ? march 19.C.What was the allegation against the product attune fb tib base sz 6 por.Wrong sticker size in box.
 
Additional Manufacturer Narrative
Product complaint (b)(4) investigation summary it was reported that 1506-21-006 attune affixium implant size 6 box was opened and implanted.Size fit true to the size 6 preparation.In the box were stickers for 1506-21-005 attune affixium size 5.The product was not returned to depuy synthes, however photos were provided for review.See attachment re_ attune affixium labelling issue - new, the photo investigation revealed that the label corresponding to size 5 was mistakenly placed on the package of the attune fb tib base sz 6 por.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune fb tib base sz 6 por would contribute to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.However, a nr has been initiated to address the current complaint issue.

Brand Name
ATTUNE FB TIB BASE SZ 6 POR
Common Device Name
KNEE IMPLANT - TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18989140
Report Number1818910-2024-06738
Device Sequence Number2867995
Product Code MBH
UDI-Device Identifier10603295507451
UDI-Public10603295507451
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150621006
Device Lot NumberJA06A0416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/02/2024
04/12/2024
05/24/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/04/2024
04/17/2024
05/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown